JournalsowrVol. 9, No. 3pp. 2541–2596

Low-Dimensional Topology and Number Theory

  • Paul E. Gunnells

    University of Massachusetts, Amherst, USA
  • Walter D. Neumann

    Barnard College, Columbia University, New York, USA
  • Adam S. Sikora

    University at Buffalo SUNY, USA
  • Don B. Zagier

    Max-Planck-Institut für Mathematik, Bonn, Germany
Low-Dimensional Topology and Number Theory cover

A subscription is required to access this article.

Abstract

The workshop brought together topologists and number theorists with the intent of exploring the many tantalizing connections between these areas.

Cite this article

Paul E. Gunnells, Walter D. Neumann, Adam S. Sikora, Don B. Zagier, Low-Dimensional Topology and Number Theory. Oberwolfach Rep. 9 (2013), no. 3, pp. 2541–2596

DOI 10.4171/OWR/2012/42